Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1995 year

Boundary values of holomorphic functions, singular unitary representations of the groups O(p,q), and their limits as q--> infty. Zapiski POMI 223 (1995), 9-91 (Russian); English translation: Journal of Mathematical Sciences (New York) 87 (1997), no. 6, 3983-4035.

Authors: Neretin Yu., Olshanski G.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site